Canonical heights on Pell conics over number fields

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Canonical heights on Pell conics over number fields
 
Creator Okazaki, Masao
 
Subject canonical height
Pell conic
11G50
11D09
14G05
14H50
20G30
 
Description In "Higher descent on Pell conics. III. The first 2-descent", Lemmermeyer introduced the canonical heights on the groups of rational points on Pell conics, which are analogues of the canonical heights on elliptic curves. In this paper, we generalize this: We introduce the canonical heights on the groups of $\overline{\mathbb{Q}}$-rational points on Pell conics over number fields.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-07-17
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/387
 
Source Armenian Journal of Mathematics; Vol. 12 No. 5 (2020): Canonical heights on Pell conics over number fields; 1-9
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/387/158
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library